# SDR MALA976337

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N450XJ
- Make and model: Saab 340B
- Aircraft serial: 450
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, RIGHT HAND GEAR LIGHT ILLUMINATED INDICATING GEAR STILL DOWN.  VISUALLY CHECKED, GEAR UP.  QRH UNABLE TO EXTINGUISH LIGHT.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED CONNECTOR, ALL CHECKS GOOD.
